# SDR CALA2016021995122

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 62,490 hours, 15,243 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1294, STRINGER 36L - 37L, EXTERIOR FUSELAGE SKIN DENT.  REMOVED DAMAGE.  HFEC, NO CRACKS NOTED.  FABRICATED & INSTALLED REPAIR PARTS IAW 5330-05561.
